# SDR E4EB2015120902

- Difficulty date: August 19, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT RT DUMP PAN FOUND FUSELAGE FLOOR FRAME EXFOLIATED AT STATION 1500, LONGERON 23R - 24R.  PERFORMED BLEND, BLEND OUT OF LIMITS.  FABRICATED REPAIR ANGLE & FILLER.  INSTALLED IAW EA 008-5310-38-A6007.
